RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2006, том 2, 078, 12 страниц (Mi sigma106)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Integrable Hierarchy of Higher Nonlinear Schrödinger Type Equations

Anjan Kundu

Saha Institute of Nuclear Physics, Theory Group & Centre for Applied Mathematics & Computational Science, 1/AF Bidhan Nagar, Calcutta 700 064, India

Аннотация: Addition of higher nonlinear terms to the well known integrable nonlinear Schrödinger (NLS) equations, keeping the same linear dispersion (LD) usually makes the system nonintegrable. We present a systematic method through a novel Eckhaus–Kundu hierarchy, which can generate higher nonlinearities in the NLS and derivative NLS equations preserving their integrability. Moreover, similar nonlinear integrable extensions can be made again in a hierarchical way for each of the equations in the known integrable NLS and derivative NLS hierarchies with higher order LD, without changing their LD.

Ключевые слова: NLSE & DNLSE; higher nonlinearity; linear dispersion preservation; integrable Eckhaus–Kundu hierarchy

DOI: https://doi.org/10.3842/SIGMA.2006.078

Полный текст: PDF файл (224 kB)
Полный текст: http://emis.mi.ras.ru/.../Paper078
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: nlin.SI/0512016v2
Тип публикации: Статья
MSC: 35G20; 37C85; 35G25; 37E99
Поступила: 14 августа 2006 г.; в окончательном варианте 17 октября 2006 г.; опубликована 10 ноября 2006 г.
Язык публикации: английский

Образец цитирования: Anjan Kundu, “Integrable Hierarchy of Higher Nonlinear Schrödinger Type Equations”, SIGMA, 2 (2006), 078, 12 pp.

Цитирование в формате AMSBIB
\RBibitem{Kun06}
\by Anjan Kundu
\paper Integrable Hierarchy of Higher Nonlinear Schr\"odinger Type Equations
\jour SIGMA
\yr 2006
\vol 2
\papernumber 078
\totalpages 12
\mathnet{http://mi.mathnet.ru/sigma106}
\crossref{https://doi.org/10.3842/SIGMA.2006.078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2264894}
\zmath{https://zbmath.org/?q=an:1132.35342}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065100077}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889234789}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma106
  • http://mi.mathnet.ru/rus/sigma/v2/p78

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. Б. Хасанов, А. А. Рейимберганов, “О конечно плотном решении высшего нелинейного уравнения Шредингера с самосогласованным источником”, Уфимск. матем. журн., 1:4 (2009), 133–143  mathnet  zmath
    2. He Jing-Song, Xu Shu-Wei, Ruderman M.S., Erdelyi R., “State Transition Induced By Self-Steepening and Self Phase-Modulation”, Chin. Phys. Lett., 31:1 (2014), 010502  crossref  isi  scopus
    3. He J., Xu Sh., Cheng Y., “the Rational Solutions of the Mixed Nonlinear Schrodinger Equation”, AIP Adv., 5:1 (2015), 017105  crossref  adsnasa  isi  elib  scopus
    4. Qiu D., He J., Zhang Y., Porsezian K., “the Darboux Transformation of the Kundu-Eckhaus Equation”, Proc. R. Soc. A-Math. Phys. Eng. Sci., 471:2180 (2015), 20150236  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Yuan F., Qiu D., Liu W., Porsezian K., He J., “On the evolution of a rogue wave along the orthogonal direction of the ( t, x )-plane”, Commun. Nonlinear Sci. Numer. Simul., 44 (2017), 245–257  crossref  mathscinet  isi  elib  scopus
    6. Ankiewicz A., Bandelow U., Akhmediev N., “Generalised Sasa-Satsuma Equation: Densities Approach to New Infinite Hierarchy of Integrable Evolution Equations”, Z. Naturfors. Sect. A-J. Phys. Sci., 73:12 (2018), 1121–1128  crossref  isi  scopus
    7. Shi X., Li J., Wu Ch., “Dynamics of Soliton Solutions of the Nonlocal Kundu-Nonlinear Schrodinger Equation”, Chaos, 29:2 (2019), 023120  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:137
    Полный текст:53
    Литература:16

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019